# SDR VNAA2011093000026

- Difficulty date: September 26, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 16,688 hours, 16,701 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932210
- Part serial: 04136H4949
- Condition: Cracked
- Location: Cockpit
- Part time: 16,688 hours, 16,701 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT HSV, CREW REPORTED FIRST OFFICER’S SIDE WINDOW SPARKS AND CRACKS.  MAINTENANCE INSPECTED AIRCRAFT, REMOVED AND REPLACED RIGHT HAND WINDOW AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
